# SDR YENA201705070343

- Difficulty date: May 7, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1610
- Aircraft time: 62,609 hours, 22,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Condition: Corroded
- Location: Frames 53-54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON COVER SHEET OTBD EDGE FRAMES 53 - 54.  REMOVED AND REPLACED AFT CARGO DOOR SILL COVER PLATE IAW SRM 57-72-11, 53-41-49, FIG 004, 53-41-49-283-004.
